MAUDE Adverse Event Report: ENTELLUS MEDICAL XPRESS LOPROFILE ENT DILATION SYSTEM; SINUS BALLOON DILATION SYSTEM

ENTELLUS MEDICAL XPRESS LOPROFILE ENT DILATION SYSTEM; SINUS BALLOON DILATION SYSTEM
Model Number MSB&LLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, no further patient injury or negative health related outcomes have been reported.Entellus medical will continue to monitor this situation and provide subsequent reports if required.The device was discarded after the procedure.However, the device history records were reviewed.All manufacturing and quality assurance testing was carried out in accordance with standard procedure, and the device met specification at the time of release.(b)(4).
 
Event or Problem Description
It was reported that after a right frontal balloon dilation with an xpress balloon device and followed by a full fess of the frontal, sphenoid, maxillary and ethmoid sinuses with septoplasty and bilateral turbinate reduction a csf leak was noticed near the left frontal sinus.The csf leak was repaired with a patch using skin graft along with packing product.The patient was admitted overnight for observation and discharged home the following morning without further issues.No further patient injury or complications have been reported.

Brand Name
XPRESS LOPROFILE ENT DILATION SYSTEM
Common Device Name
SINUS BALLOON DILATION SYSTEM
Manufacturer (Section D)
ENTELLUS MEDICAL
3600 holly ln n, suite 40
plymouth MN 55447
MDR Report Key7850762
Report Number3006345872-2018-00002
Device Sequence Number16436939
Product Code LRC
UDI-Device Identifier00857326005017
UDI-Public00857326005017
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMSB&LLF
Device Catalogue NumberLPLF-106
Device Lot NumberA15245
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR